Skip to Content

Depo-Provera - I have been on Depo provera for 6 years is it normal to be bleeding?

Responses (1)

LousArk 21 Mar 2015

Hi there
You need to bring your Depo forward to 8/9 weeks, for the next couple of shots, & then you can return to have it at 12 weeks for shots after that. This will stop the bleeding for you.
I was on Depo 18 years & during the times when this happened, this is what the doctors did to correct things. Seems to be quite common on Depo.
I'm assuming your cervical smear tests are up to date & there's no risk of any other infections etc.
Hope that helps,
Lou

LousArk 21 Mar 2015

In case that was confusing, you should have your next shot at around 8 weeks after the last one you had. Then you should have the shot after that, at around 9/10 weeks later.
The shot after that one can be given 12 weeks later, as normal.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Depo-Provera, irregular bleeding, get pregnant?

Posted 14 Apr 2014 2 answers

Depo-Provera - heavy bleeding?

Posted 17 May 2014 1 answer

Depo-Provera - abnormal bleeding? ??

Posted 22 May 2014 3 answers

Depo-Provera - Bleeding on depo provera?

Posted 27 May 2016 1 answer